# SDR RAIA9910029

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: 6222506004
- Condition: Failed
- Location: Cockpit
- Part time: 1,794 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7504 - STL-FO'S RMI FLAGGED.  MAINTENANCE REPLACED FO'S RMI.
